# SDR CALA2017080802475

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 83,699 hours, 14,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 145W51001
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1287, RBL 18.3 TO 25.7 HORIZONTAL PRESSURE DECK WEB FOUND CRACKED APPROXIMATELY 2.5 INCHES IN LENGTH.  THE PRESSURE DECK WEB WAS REPAIRED IAW EA 5300-01502, OPERATION 02.
